Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have acne, using cream. Why black spots and stretch marks?

hallo Dr. am Rama 23 years old now, i have a lot of problems concerning my body, am african. i have acne since age17 tried every creme but didnot work, i have also strecth marks all over my body because when i was young my step mother forced me to be using an unpleasant african cream just because she hate me and since then my body has been stretch very widely with unwanted stretch marks , my colour also is not unify, am light in complexion but not unify, i have black spot all over my body and face, i somtimes dont use any creme but i gets some skin rashes , i have been to german dermatology but whenever he prescribe me a medecine it doesnot but becomes words, wat should i do to unify my complexion and get ride off acne and stretch marks if possible, because my friends tease me because of my body, and i hate myself, so i need your help.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi acne is the common problem in teenage .as far as acne is concerned use doxycycline 100 mg twice daily and application of epiduo cream at night for short contact therapy can cure acne scars can be cured by kojic cream twice daily or by chemical peels.scars can be cured by contractabex cream or chemical peels or co2 lasers if no treatment works for acne u can use isotretinion if u are not in child bearing age.stretch marks are cured by elastoderm ointment and vitamin e tablet daily once
Answered: Fri, 27 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor